Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Headache, neck stiffness, migraine, watery and yellowish nasal discharge. Sinus infection?

For the past few weeks I experienced bad headaches with stiffness on the left side of my neck. My primary care physician said that it was probably stress related. I had a bad migraine for most of the day today and it won’t go away. I bent over while I was helping my kid brush his teeth and a watery yellowish discharge came out of my left nostril . I bend my head after a while to see if it would happen again and it did. I have this funny taste, like aspirin or something sour in my mouth. Is this just a sinus infection or should I go to the ER?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Your symptoms can be because of a sinus infection. Please take a course of antibiotics, mucolytics and nasal decongestants. Do take hot water steam. Regards
Answered: Thu, 7 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor